| Model Number |
FAF07070 |
| Medical Device Problem Codes |
Break (1069); Difficult to Remove (1528); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
One device was returned for evaluation.The lot history review will be performed.The company is still investigating the issue at this time.The device is labeled for single use.
Event or Problem Description
This event summarizes one malfunction.The information reviewed indicated that model faf07070 endovascular stent graft allegedly experienced a break, detachment of device/device component, and difficult to remove.This report was received from one source.Age, weight, and gender were not provided for the patient.There was no reported patient injury.
Event or Problem Description
Additional Manufacturer Narrative
H10: for the reported malfunction, a corporate lot number was provided and a lot history review was performed.The sample was returned for evaluation.After further evaluation, the investigation identified the alleged break and detachment of device-device component but was inconclusive for difficult to remove.The definitive root cause is unknown.The device is labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.